# SDR FDEA201512244076

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 77,277 hours, 29,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FIRE WARNING SYS ACTIVATED ON LANDING.  SUSPECT DUST INTAKE FROM RNWY.  IAW CREW DEBRIEF, AFTER DUST CLEARED, MAIN CARGO SMOKE DETECTION CLEARED.  PERFORMED MAIN CARGO SMOKE DETECTION TEST IAW MM 26-16-30-5.  SYS TESTED NORMAL.  ACFT OK FOR SERVICE.
